... that? now i am having pain in the arch of my foot? could that be related? should i stop the oral steroid, and avelox?
I was prescribed avelox for head & chest congestion w/ an oral steroid?? why would my doctor do?
- 25 Sep 2009 by coley74
- 22 February 2013
- avelox, pain, pneumonia, sinusitis, bacterial infection, bronchitis
Added 25 Sep 2009:
and i have fluid behind my eardrums..along with wheezing..so she prescribed albuterol inhaler & vials to be used in nebulizer for breathing treatments..adding another inhaler of advair...is this too much? and i am not feeling any better..not wheezing as severe but still VERY congested in head & chest, joints aching but i also have arthritis..she is aware of that as well..i am concerned about her unawareness that it states not to be used with steroids & joint problems..any help out there?
I would think if you have been seeing this doctor for a while she is aware of your problems. If you have, then I think unless she's not a very good doc, she would not prescribe a combination of meds that was not safe to take together. If your worried you can always get a second opinion. Or call her back and explain the other problems. Hope this helps.
As weird as it may sound I had a similar reaction when I was prescribed a steroid for my chronic bronchitis. I felt like ants were under my skin on my lower legs. Turned out I was allergic to steroids and stopped taking them immediately. Sounds like you need to go to a different doctor cuz this one is "Testing" different drugs to see which one will work meanwhile you are suffering. Get a second opinion.
stop taking them both right now. 2 months ago my dr prescribed the same concocton and i have had nothing but misery in the joints of my legs and lower back. mos recently my rt kneew flared up. they tried to blame it on gout but testing the fluid from the knee found no uric acid chrystals. ther is no know treatment for avelox poioning. if we are sriting about this we are lucky, some folks have died a horrible from avelox
Avelox can have side affects including joint pain, you should tell your Dr. about this. All the meds you were put on seems a bit excesive. Are you asthmatic? I am, and I also take steriods (prednisone). I have taken Avelox several times and only once had joint pain from it, I stopped taking it and the next day the pain was gone. I still cannot see why your Dr put you on all that meds, unless you have pneumonia. You might want to see a pulmonary Dr. That is a lung specialist. I have had asthma all my life and many upper respitory infections and it just seems they put you on alot of meds for just a chest cold. Hope this helped...
Corticosteroids are contraindicated when taking Avelox. I took it 3 years ago and it ruptured my left rotator cuff and totally shredded the biceps tendon. I have chronic tendon pain in my hips, wrists, fingers, and feet. I'm having the 3rd surgery on my left foot since I took it. Anyone who experiences any pain while taking any of the fluouroquinolone antibiotics (Avelox, Cipro, Levaquin, etc.) should stop IMMEDIATELY!!
- Avelox Information for Consumers
- Avelox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avelox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2009 • 1 answer
Posted 26 Sep 2010 • 2 answers
Posted 19 Jan 2012 • 4 answers
Posted 30 Mar 2014 • 1 answer
Posted 31 Aug 2016 • 2 answers